MathSciNet Relay Station
MathSciNet bibliographic data
MR1327511 (96c:30033) 30D55 (47B38)
Aleksandrov, A. B. On the maximum principle for pseudocontinuable functions. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 217 (1994), Issled. po Linein. Oper. i Teor. Funktsii. 22, 16--25, 218; translation in J. Math. Sci. (New York) 85 (1997), no. 2, 1767–1772
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement